I forgot to take my pill for two days and then took 3 on one day. I then got signs and symptoms of getting my period (one week early). After going to the gym, I had hives everywhere that I was sweating. Could this be from Junel? Or taking 3 pills in one day?
I'm not sure what your doctor may have said to you, but I don't think you're supposed to take that many at once. I was advised that if I miss a pill to take it as soon as I remember then continue as normal. However I did read that if you miss a pill you aren't supposed to double up or in your case triple up. I would definitely consult your physician on this one.
Hello! I also got hives, but I got them after a week of using them. I also lost a lot of hair that week... I've stopped using the pills 5 days ago and still getting hives... It's slowly getting better. It's really annoying :/
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Mar 2014 • 1 answer
Updated 18 Oct 2014 • 1 answer
Updated 11 May 2015 • 1 answer
Ethinyl Estradiol/Norgestimate - If I get pregnant while on the pill, when I start taking the green?
Updated 14 May 2015 • 1 answer
Updated 30 Jul 2015 • 1 answer